English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/31953

Title: An algorithm to minimize representations of finite order relations
Author(s): Rodríguez Vela, María del Camino
Bahamonde Rionda, Antonio
Issue date: 1992
Publisher: Taylor and Francis
Publisher version: http://dx.doi.org/10.1080/00207169208804034#.VaTAD1_tmWQ
Citation: International Journal of Computer Mathematics, 41(3-4), p. 139-150 (1992); doi:10.1080/00207169208804034#.VaTAD1_tmWQ
Format extent: p. 139-150
URI: http://hdl.handle.net/10651/31953
ISSN: 0020-7160
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias